Hey janetlee - first let me tell you this forum is a wonderful place to get all the warmth and love of a big hug - please know that you are not alone - we have all been where you are at sometime or the other. This forum has some threads on what has helped some other members (apart from medications) that may help you to deal with how you are feeling.
Having said that, I think you should talk to your pdoc - there are a lot of new medications for anxiety and wellbutrin is NOT the only option you have. Please discuss this with your doc - I am sure he will be able to give you more hopeful advice.
Hi Janet, I don’t know if what I am going to say is going to help but I am going to give it a try any way...
First, I don’t think I would ask or seek support from the pharmacist anymore. She doesn’t in your description of her seem to be very supportive or knowledgeable. You do need to present these questions to your physician as you are doing.
Second, I was on Zoloft for years also at 200mg (at night) and it stopped working for me last September. My dosage was titrated down and when I got to 50mg (yes, I felt like crap) I was started on Effexor XR at 37.5 mg and immediately felt better. The side effects of going off the Zoloft stopped as soon as I started the Effexor...well, within 2 days I think, but it was pretty quickly. I took the two of them together for 4 days then stopped the Zoloft and upped the Effexor. So, Wellbutrin is not the only medication you can take with this.
Third, never have I seen it recommended to someone to stop taking Zoloft without titrating down their dosage. This is extremely dangerous to do and painful to the patient.
I am sorry that you have to go though this. I hope you can make it clear to your doctor or the NP that you’re not doing well on Zoloft and feel that a change is in order if that is what you want to do. Please do keep us posted. Take care...
Moderator: Heart & Cardiovascular Disease
Post Edited (INNEEDOFHELP) : 9/10/2006 4:21:24 PM (GMT-6)